MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, TROCAR PIN SMOOTH; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. IBALANCE TKA, TROCAR PIN SMOOTH; MANUAL INSTR, GENERAL SURGICAL
Model Number IBALANCE TKA, TROCAR PIN SMOOTH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/13/2021, it was reported by a sales representative via e-mail that an ar-611dr07 and ar-613-50 instrument broken.This was discovered during a uni knee arthroplasty on (b)(6) 2021.The ar-613-50 broke off inside pin hole of item ar-611dr07.Device was removed and the case was completed by using a new ar-611dr07 and ar-613-50.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during use.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per wi-000100100.

Brand Name
IBALANCE TKA, TROCAR PIN SMOOTH
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19331379
Report Number1220246-2024-03402
Device Sequence Number20560615
Product Code MDM
UDI-Device Identifier00888867116542
UDI-Public00888867116542
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, TROCAR PIN SMOOTH
Device Catalogue NumberAR-613-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown